# SDR FDEA201010113991

- Difficulty date: October 11, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 6516350299
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSED DRILLED HOLES VERTICAL BEAM LBL 20 AFT CARGO PIT BS 1183.  REPAIRED MISDRILLED HOLES AT VERTICAL BEAM IAW E.A. 7-5310-135599. REMOVED PREVIOUS STRAP & DOUBLER IAW SRM 51-30-2, TRIMMED OUT BEAM APT FLANGE (DIM: 33 1/4") & WEB (MISDRILLED AREAS, 8 TOTAL), FABRICATED 8 EA. WEB FILLERS & DOUBLER FOR BULKHEAD WEB AND REPAIR TEE, IB & OB REPAIR ANGLES &   FILLERS FOR BEAM IAW EA 7-5310-135599, TREATED, PRIMED AND INSTALLED REPAIR PARTS AT VERTICAL BEAM LBL 20 AFT CARGO PIT BS 1183 IAW SRM 51-10-2, 51-30-2 & EA  7-5310-135599.
